MathSciNet Relay Station
MathSciNet bibliographic data
MR2332591 (2008g:11123) 11J91 (11J81 11J86 11M35 33B15)
Murty, M. Ram; Saradha, N. Transcendental values of the digamma function. J. Number Theory 125 (2007), no. 2, 298–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement